National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 532983

History of Changes from the VAERS Wayback Machine

First Appeared on 9/14/2014

VAERS ID: 532983
Age:12.0
Gender:Female
Location:Foreign
Vaccinated:0000-00-00
Onset:0000-00-00
Submitted:2014-06-04
Entered:2014-06-04
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Abdominal pain, Dizziness, Dyspnoea, Fatigue, Headache, Muscle spasms, Nausea, Syncope, Tremor, Activities of daily living impaired, Cognitive disorder, Postural orthostatic tachycardia syndrome, Tilt table test positive

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Immunisation
Preexisting Conditions:
Diagnostic Lab Data: Tilt table test without syncope, but positive for POTS, despite high metoprolol dose.
CDC 'Split Type': WAES1406DNK001737

Write-up:Information has been received from SPMSD (MFR. No. DK-1577272925-E2014-04827) on 02-JUN-2014. Case received from healthcare professional via Health Authorities on 28-May-2014 under the reference number DKMA-DK-ADR 22541136 and DK-DKMA-EFO8996. The primary reporter was a physician. The case is linked to case E2013-10742, same reporter had reported several case of POTS after GARDASIL vaccination. A 12 years old female patient (weight: 78 kg; height: 176 cm), had received the first dose of GARDASIL (batch number unknown) via intramuscular route of administration in not reported site of administration on unspecified date in 2008 and later on unspecified date in 2008 she developed chronic headache, dizziness, nausea, fainting, pronounced tiredness, abdominal pain, dyspnea, cognitive dysfunction, muscle spasm, tremor in muscles and on 01-Jan-2009 Postural Orthostatic Tachycardia Syndrome. The patient was previously healthy and physical active. After the first dose GARDASIL she suddenly developed chronic headache, dizziness, nausea, fainting, pronounced tiredness, abdominal pain, dyspnea, cognitive dysfunction, muscle spasm, tremor in muscles. The symptoms have gradually increased since 2008, but exact onset date cannot be reported as the symptoms has been going on for so many years. Syncope tendency is now declining. Tilt table test has been performed without syncope, but positive for POTS, despite high metoprolol dose. The HA reported onset of POTS as 01-Jan-2009. The symptoms have affected school attendance. The patient has been followed at a headache clinic at hospital due to the headache. The patient had received the second and third dose GARDASIL intramuscular on 09-Mar-2009 and 27-Mar-2009 respectively. Batch number is unknown. The reporter has used the following criteria for the diagnosis of POTS: 1. Heart rate increases greater than or equal to 30 bpm from supine to standing (10 min) in the absence of orthostatic hypotension (decrease in BP greater than 20/10 mmHg). 2. Symptoms worsen with standing and improved with recumbence. 3. Symptoms last greater than or equal to 6 months. 4. Absence of other overt cause of orthostatic symptoms or tachycardia (e.g., active bleeding, acute dehydration, medications). In addition, Hospital use an additional criteria in patients between 12-19 years: A heart rate increase greater than 40 bpm is required for the diagnosis, since young people have a stronger physiological heart rate response to standing. The use of the additional criteria is to avoid false positive diagnosis. At the time of reporting, the patient was recovering from fainting, but had not recovered from the rest of the events. The HA reported hospitalization and disability as seriousness criteria (no further info provided).


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=532983&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166